CSpace

Browse/Search Results:  1-10 of 27 Help

Selected(0)Clear Items/Page:    Sort:
Splitting submanifolds in rational homogeneous spaces of Picard number one 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2022, 页码: 25
Authors:  Ding, Cong
Favorite  |  View/Download:39/0  |  Submit date:2022/04/02
Splitting tangent sequence  Compact Hermitian symmetric space  Rational homogeneous space  Holomorphic vector field  
ASYMPTOTIC TOTAL GEODESY OF LOCAL HOLOMORPHIC CURVES EXITING A BOUNDED SYMMETRIC DOMAIN AND APPLICATIONS TO A UNIFORMIZATION PROBLEM FOR ALGEBRAIC SUBSETS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2022, 卷号: 120, 期号: 1, 页码: 1-49
Authors:  Chan, Shan Tai;  Mok, Ngaiming
Favorite  |  View/Download:38/0  |  Submit date:2022/04/02
Scalar MSCR Codes via the Product Matrix Construction 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2020, 卷号: 66, 期号: 2, 页码: 995-1006
Authors:  Zhang, Yaqian;  Zhang, Zhifang
Favorite  |  View/Download:52/0  |  Submit date:2020/05/24
Maintenance engineering  Bandwidth  Symmetric matrices  Encoding  Indexes  Measurement  Regenerating code  cooperative repair  product matrix  
Absolutely continuous solutions for continuity equations in Hilbert spaces 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 42-86
Authors:  Da Prato, Giuseppe;  Flandoli, Franco;  Roeckner, Michael
Favorite  |  View/Download:85/0  |  Submit date:2020/01/10
Continuity equations  Non Gaussian measures  Rank condition  
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065-1077
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:75/0  |  Submit date:2018/10/07
Locally symmetric spaces  automorphic forms  geodesic periods  totally geodesic cycles  unitary representations  reductive Lie groups  
On the global well-posedness of 3-D axi-symmetric Navier-Stokes system with small swirl component 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 1, 页码: 31
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:77/0  |  Submit date:2018/07/30
Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields 期刊论文
COMPOSITIO MATHEMATICA, 2017, 卷号: 153, 期号: 12, 页码: 2482-2533
Authors:  Bufetov, Alexander I.;  Qiu, Yanqi
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
ergodic measures  random matrices  non-Archimedean locally compact fields  Vershik-Kerov ergodic method  Ismagilov-Olshanski multiplicativity  orbital integrals  inductively compact groups  
High Order Mass-Lumping Finite Elements on Simplexes 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2017, 卷号: 10, 期号: 2, 页码: 331-350
Authors:  Cui, Tao;  Leng, Wei;  Lin, Deng;  Ma, Shichao;  Zhang, Linbo
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Finite element  mass-lumping  simplex  numerical quadrature  multivariate polynomial interpolation  unisolvence  
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:225/54  |  Submit date:2018/07/30
highordermasslumpingfiniteelementsonsimplexes 期刊论文
numericalmathematicstheorymethodsandapplications, 2017, 卷号: 10, 期号: 2, 页码: 331
Authors:  Cui Tao;  Leng Wei;  Lin Deng;  Ma Shichao;  Zhang Linbo
Favorite  |  View/Download:52/0  |  Submit date:2020/01/10